# SDR 97ZZZX2989

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 541 - EMERGENCY NLG DOWNLOCK INDICATOR LIGHT INOPERABLE.  REMOVED AND REPLACED BACK-UP NLG DOWNLOCK INDICATOR SWITCH.
